# SDR QXEA2024021500034

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Frm 20 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE AT STR 2L 19.5" AFT OF FR 20 AND 13.2" FWD OF FR23. REPAIRED THE STRINGER AS PER SRM 51-10-07, CASE 2 BY INSTALLING A CYLINDRICAL BUSHING TO THE STRINGER AND A COUNTERSUNK BUSHING TO THE DAMAGED SKIN. INSTALLED FASTENER ONCE BUSHING IS INSTALLED. REF SRM 51-40-08.
